# SDR SIMA20160223003

- Difficulty date: February 23, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 31,177 hours, 22,030 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856KV10
- Part serial: 266292
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT AT 28000' WITH THE ACFT COUPLED TO FIRST OFFICERS SIDE & FIRST OFFICER FLYING, ALTIMETER & ISI MATCH WITH 29.92 SET, CAPTAINS ALTIMETER SHOWING APPROX 150 FEET LOW.  COUPLED FIRST OFFICERS TO CAPTAIN SIDE & AUTO PILOT ADJUSTED TO CAPTAIN ALTIMETER.  ISI & FIRST OFFICERS ALTIMETER CONTINUED TO MATCH.  SWAPPED AGAIN & AUTO PILOT MATCHED.  FIRST OFFICERS ALTIMETER & CAPTAIN ALTIMETER AGAIN LOWER.  DURING DESCENT FROM ALTITUDE, TRANSFERRED TO NRWC 513-ORD-02153.  R & R BOTH PITOT STATIC TUBES IAW AMM 34-11-01.  CHECK GOOD IAW AMM 34-13-01.  REF NRWC 513-ORD-02161 FOR RII LEAK CHECK.  REF NRWC 513-ORD-02153 FOR WORK ACCOMPLISHED.  PITOT STATIC TUBE LT FWD PN 0856KV9 & SN 261775.
